MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number DYE VL
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Erythema (1840); Partial thickness (Second Degree) Burn (2694)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter (e2013012) alma ltd.(manufacturer) is submitting the report on behalf of alma inc.(importer).(section h.3) alma lasers inc.(importer) sent shipping label to the facility and requested the device return.Alma lasers followed up with the facility and reminded them to send back the device.As of today, facility has not used the shipping label.Alma lasers investigated the reported issue and requested the facility for additional information to assist in appropriately investigating the alleged adverse event.Alma lasers repeatedly requested the facility to provide pre and post treatment patient photographs and the patient outcome to assess the extent of patient injury for reportability evaluation.Account informed alma lasers inc.That their legal counsel has advised them against sharing any information.Alma lasers will continue to make attempts to seek additional information and retrieve device for inspection.Based on the information provided by the facility, alma lasers ltd chief scientist officer determined that although the treatment parameters are within the acceptable range, given patient's darker skin type, a skin test should have been conducted which may have prevented the patient untoward skin reaction.In the absence of visual evidence, alma lasers cannot cross-validate the alleged diagnosis given by the patient dermatologist.However, alma lasers is submitting this report to the fda in good faith efforts and aforementioned alma will continue to gather more informtaion.Should any additional information become available; alma lasers ltd will file a follow-up report within the time lines published by the fda.
 
Event or Problem Description
The suspected device was used on the patient with skin type iii-iv on the abdomen, upper portion of back and lower breast area for lesions.As per the facility notes, patient called them on (b)(6) 2018 about developing redness in some of the treated areas.Facility told the patient to come in for evaluation and recommended bacitracin ointment.Upon follow-up, patient reported that she has developed blisters.Facility directed the patient to visit them for evaluation.Blisters were noted on abdominal and chest area, however, no blisters were observed on the back.It was recommended to the patient to see a dermatologist.As per the facility, patient told a staff member that she did not apply bacitracin ointment as suggested the day before.It was reported that the patient was using medications vytorin and synthroid.Her health at the time of treatment and complaint was described as good.Patient then went to see the dermatologist who gave the diagnosis of second degree burns and prescribed 10 g strataderm.Facility reported the alleged adverse event to alma lasers on (b)(6) 2018.

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key7585048
Report Number3004167969-2018-00004
Device Sequence Number11144109
Product Code GEX
UDI-Device Identifier17290110120327
UDI-Public17290110120327
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDYE VL
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/11/2018
Device Age5 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/08/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR